# SDR AALA202102019022

- Difficulty date: December 28, 2020
- Submitted: February 1, 2021
- Operation: Air carrier
- Aircraft: N132AN
- Make and model: Airbus A321-231
- Aircraft serial: 6473
- Aircraft time: 19,882 hours, 5,362 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Shear Plate
- Part number: D5347112420300
- Condition: Cracked
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: FOUND L= 0.804 INCH CRACK IN SHEAR PLATE FROM FR69 TO FR70 AND STR 23R.  REPLACED SHEAR PLATE AT AFT GALLEY AREA IAW A321 SRM 51-42-11-801, SRM 51-72-11-911-001 & DWG D53470100.
